Sickness on pill (2 weeks post lap) - Endometriosis UK

Endometriosis UK
48,891 members40,741 posts

Sickness on pill (2 weeks post lap)

Loulou1994
Loulou1994

Hey everyone, tomorrow is 2 weeks since I had my lap. Was very sick the first 2 days but have recovered well since minus the swollen belly.

I started the pill again a few days ago as today I’m on my way to the airport for a week in Greece and didn’t want to be bleeding. Good news is it’s stopped me bleeding but I have the worst nausea!!!

So much so this morning I threw up. I’ve had a little bit of nausea in the past on pills but never this extreme, anyone’s else experience this?

I wondered if it’s also due to having a lap recently?

Gutted as I just want to enjoy my holiday :(

2 Replies
oldestnewest

Have you tried peppermint tea or polos? Swear by polos when I get nausea

Hi

I wondered if your sickness ever subsided? I have my lap a week ago and started the pill after 3 days and feel so so sick - I can barely sleep because of it. Just wondered if yours settled?

Thanks

You may also like...